Publication
Title
Microbial community of predatory bugs of the genus **Macrolophus** (Hemiptera: Miridae)
Author
Abstract
Language
English
Source (journal)
BMC microbiology. - London
Publication
London : 2012
ISSN
1471-2180
Volume/pages
12:S:1(2012), p. 1-14
Article Reference
S9
ISI
000304083500009
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 11.12.2013
Last edited 16.10.2018